Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Asymptotic nature of higher Mahler measure

Tom 166 / 2014

Arunabha Biswas Acta Arithmetica 166 (2014), 15-21 MSC: 11R06, 11M99. DOI: 10.4064/aa166-1-2

Streszczenie

We consider Akatsuka's zeta Mahler measure as a generating function of the higher Mahler measure $m_k(P)$ of a polynomial $P,$ where $m_k(P)$ is the integral of $\log^{k}| P |$ over the complex unit circle. Restricting ourselves to $P(x)=x-r$ with $| r |=1$ we show some new asymptotic results regarding $m_k(P)$, in particular ${| m_k(P)|/k!} \rightarrow {1/\pi }$ as $k \rightarrow \infty .$

Autorzy

  • Arunabha BiswasDepartment of Mathematics and Statistics
    Texas Tech University
    Broadway & Boston
    Lubbock, TX 79409-1042, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek